# SDR CALA0100517

- Difficulty date: May 29, 2001
- Submitted: May 31, 2001
- Operation: Air carrier
- Aircraft: N92874
- Make and model: Doug DC-9-82
- Aircraft serial: 49122
- Aircraft time: 58,259 hours, 35,062 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND MID CARGO RT TIE DOWN TRACK CORRODED BETWEEN FS 693 AND 788.  THE CARGO TRACK WAS REMOVED AND A NEW TRACK WAS INSTALLED IAW SRM 51-30-01, 51-10-4, AND 51-10-3.
